# SDR SWAA2021123056715

- Difficulty date: December 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-800
- Aircraft serial: 63582
- Aircraft time: 13,287 hours, 6,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A ADVISES THAT APPROXIMATELY 4 FEET OF PHOTO LUMINESCENT FLOOR STRIP ROWS 1 AND 2 ON THE F/O SIDE DOES NOT GLOW AND WILL NOT CHARGE. ; / [01] R&R PHOTO LUMINESCENT STRIP PER AMM 33-51-15.
